Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Boundedly Rational Decision Algorithm

Xavier Gabaix and David Laibson
The American Economic Review
Vol. 90, No. 2, Papers and Proceedings of the One Hundred Twelfth Annual Meeting of the American Economic Association (May, 2000), pp. 433-438
Stable URL: http://www.jstor.org/stable/117264
Page Count: 6
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
A Boundedly Rational Decision Algorithm
Preview not available

Page Thumbnails

  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438